Show simple item record

dc.creatorVan Suijlekom, Walter
dc.creatorDabrowski, Ludwik
dc.creatorLandi, Giovanni
dc.creatorSitarz, Andrzej
dc.creatorVárilly Boyle, Joseph C.
dc.date.accessioned2023-04-18T21:44:40Z
dc.date.available2023-04-18T21:44:40Z
dc.date.issued2005
dc.identifier.citationhttps://access.portico.org/Portico/auView?auId=ark:%2F27927%2Fpgg1zfqcd6kes_ES
dc.identifier.citationhttps://mathoverflow.net/questions/136465/what-happened-to-online-articles-published-in-k-theory-springer-journales_ES
dc.identifier.citationhttps://arxiv.org/abs/math/0501287es_ES
dc.identifier.urihttps://hdl.handle.net/10669/89095
dc.descriptionEste artículo apareció en la revista K-Theory del editorial Springer, que cesó publicación en el 2007. Debido a una disputa de copyright, los artículos de la revista ya no están disponibles en línea. Se incluye una imagen de la página en linea de SpringerLink, del año 2006, antes del cese de su publicación.es_ES
dc.description.abstractWe discuss the local index formula of Connes-Moscovici for the isospectral noncommutative geometry that we have recently constructed on quantum SU(2). We work out the cosphere bundle and the dimension spectrum as well as the local cyclic cocycles yielding the index formula.es_ES
dc.language.isoenges_ES
dc.sourceK-Theory, vol.35 (3-4), pp.375-394.es_ES
dc.subjectMATHEMATICSes_ES
dc.subjectGEOMETRYes_ES
dc.titleThe local index formula for SU_q(2)es_ES
dc.typeartículo originales_ES
dc.identifier.doi10.1007/s10977-005-3116-4
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record